Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1971, Volume 85(127), Number 2(6), Pages 256–271 (Mi msb3204)  

This article is cited in 2 scientific papers (total in 2 papers)

Smooth knots in a fibering over a circumference

S. G. Smirnov


Abstract: Let $M^n$ be a smooth manifold without boundary, $1\leqslant k\leqslant n$, and let the filtering $M^n = F^n\supset F^{n-1}\supset…\supset F^{n-k}=R^{n-k}$ be such that $F^i\subset F^{i+1}$ for each $i$ is an imbedding of a layer in a smooth fibering over $S^1$. In the paper we have obtained an explicit classification of the smooth knots of the sphere $S^m$ in such a manifold $M^n$ under the conditions $m>2$, $n-m>2$.
Bibliography: 10 titles.

Full text: PDF file (1817 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1971, 14:2, 252–266

Bibliographic databases:

UDC: 513.83
MSC: Primary 57C45; Secondary 57A35
Received: 03.06.1970

Citation: S. G. Smirnov, “Smooth knots in a fibering over a circumference”, Mat. Sb. (N.S.), 85(127):2(6) (1971), 256–271; Math. USSR-Sb., 14:2 (1971), 252–266

Citation in format AMSBIB
\Bibitem{Smi71}
\by S.~G.~Smirnov
\paper Smooth knots in a~fibering over a~circumference
\jour Mat. Sb. (N.S.)
\yr 1971
\vol 85(127)
\issue 2(6)
\pages 256--271
\mathnet{http://mi.mathnet.ru/msb3204}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=283814}
\zmath{https://zbmath.org/?q=an:0221.57007}
\transl
\jour Math. USSR-Sb.
\yr 1971
\vol 14
\issue 2
\pages 252--266
\crossref{https://doi.org/10.1070/SM1971v014n02ABEH002616}


Linking options:
  • http://mi.mathnet.ru/eng/msb3204
  • http://mi.mathnet.ru/eng/msb/v127/i2/p256

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. G. Smirnov, “Gladkie uzly v mnogoobrazii gomotopicheskogo tipa $K(\pi,1)$”, UMN, 26:5(161) (1971), 225–226  mathnet  mathscinet  zmath
    2. S. G. Smirnov, “Smooth knots in a manifold of homotopy type $K(\pi,1)$”, Math. USSR-Izv., 9:3 (1975), 577–598  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:172
    Full text:60
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021